# SDR ORJA98202

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 10000165101
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SJC, SLAT DISAGREEMENT LIGHT WOULD NOT EXTINGUISH.  T/S SYSTEM, FOUND CAPTAIN'S STALL WORN.  C/B POPS.  ISOLATED CAUSE TO CAPTAINS AOA VANE.  REMOVED AND REPLACED AOA TRANSDUCER.  PROBE CHECKED FLAP/SLAT SYSTEM OPERATION IAW MM 27-81-00.  OPS CHECK GOOD.  C/B AND AOA CHECKS GOOD.  OK FOR CONTINUED SERVICE.  (M)
